# SDR MASA200600882

- Difficulty date: March 22, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 2,623 hours, 1,919 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Limiter
- Condition: Warning Message
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5021 PHX - RUDDER LIMIT FAULT STATUS MSG.  MAINTENANCE PERFORMED S-POST FAULTS CLEARED.  NO OTHER FAULTS NOTED.  ACFT CONTINUED OPERATIONS.
